# SDR DALA2016042703350

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON UPPER SKIN AT LT ELEVATOR GEARED TAB.  SEVERAL DENTS ON UPPER SKIN AT LT ELEVATOR GERED TAB WERE REPAIRED IAW SRM 55-04, PAR 2 AND ACFT 0999, CARD 2000-8149-06, CRW 02 2322528.
